Skip to main content

Kueker's conjecture for stable theories

  • Ehud Hrushovski (a1)

Kueker's conjecture is proved for stable theories, for theories that interpret a linear ordering, and for theories with Skolem functions. The proof of the stable case involves certain results on coordinatization that are of independent interest.

Corresponding author
Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Hide All
[BL] Baldwin J. and Lachlan A., On strongly minimal sets, this Journal, vol. 36 (1971), pp. 7996.
[Bu] Buechler S., Kueker's conjecture for superstable theories, this Journal, vol. 49 (1984), pp. 930934.
[H] Hrushovski E., Contributions to stable model theory, Ph.D. thesis, University of California, Berkeley, California, 1986.
[K] Keisler H. J., Logic with the quantifier “there exist uncountably many”, Annals of Mathematical Logic, vol. 1 (1970), pp. 194.
[Kn] Knight J., proof of Kueker's conjecture for linear orderings, announced in [Bu].
[Ku] Kueker D., On small extensions, this Journal (to appear).
[Ls] Lascar D., Rank and definability in superstable theories, Israel Journal of Mathematics, vol. 23 (1976), pp. 5387.
[M] Makkai M., A survey of basic stability theory, with particular emphasis on orthogonality and regular types, Israel Journal of Mathematics, vol. 49 (1984), pp. 181238.
[Mo] Morley M., Categoricity in power, Transactions of the American Mathematical Society, vol. 114 (1965), pp. 514538.
[Ry] Ryll-Nardzewski C., On categoricity in power ≤ ℵ0, Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 7 (1959), pp. 545548.
[Sh] Shelah S., Classification theory and the number of non-isomorphic models, North-Holland, Amsterdam, 1978.
[V] Vaught R. L., Denumerable models of complete theories, Infinitistic methods (proceedings, Warsaw, 1959), PWN, Warsaw, and Pergamon Press, Oxford, 1961, pp. 303321.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 7 *
Loading metrics...

Abstract views

Total abstract views: 66 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th November 2017. This data will be updated every 24 hours.